# SDR IXXA06SMN288S

- Difficulty date: September 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, MODIFY CARGO DOOR JAMB CORNERS AT STATION 1420 LONGERON 34.5 RIGHT IAW AD 2004-06-06.  REMOVED EXISTING REPAIR.  FABRICATED REPAIR PARTS.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-4-1 FIG 16 SHEET 2, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC-8 SRM 51-1-8B, DC8 SRM 51-1-11, DC-8 SRM 53-4-1 FIG 16 SHEET 2 PAGE 34 ITEM “B”, DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DOUGLAS DRAWING NUMBER 5779936.
